Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 129, NWS Omaha, NE

May 19, 2012Cass County, Douglas County, Sarpy County, Nebraska; Mills County, Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at May 19, 2012, 9:38 PM CDT for Cass County, Douglas County, Sarpy County, Nebraska; Mills County, Pottawattamie County, Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2012, 9:38 PM CDT (02:38 UTC)
Expired
May 19, 2012, 10:15 PM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Mills County, IA, Pottawattamie County, IA, Cass County, NE, Douglas County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 38 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.6 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WUUS53 KOAX 200238
SVROAX
IAC129-155-NEC025-055-153-200315-
/O.NEW.KOAX.SV.W.0129.120520T0238Z-120520T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
938 PM CDT SAT MAY 19 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN MILLS COUNTY IN SOUTHWEST IOWA...
  WESTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT

* AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL UP 
  TO PING PONG BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR PAPILLION...OR 8 MILES SOUTHWEST OF 
  OMAHA...AND MOVING NORTHEAST AT 55 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...
  OFFUTT AFB...MILLARD...RALSTON...GRETNA...SPRINGFIELD...
  CEDAR CREEK...CHALCO...CARTER LAKE...
  BOYS TOWN AND CRESCENT. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 42 AND 61.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 8.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 439 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4107 9581 4098 9612 4115 9629 4135 9604
      4140 9597 4139 9594 4141 9593 4142 9571
      4118 9566
TIME...MOT...LOC 0237Z 225DEG 49KT 4116 9609 
WIND...HAIL 60MPH 1.50IN

$$

DERGAN
2 follow-up statements
999 
WWUS53 KOAX 200257
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
957 PM CDT SAT MAY 19 2012

NEC025-200325-
/O.CAN.KOAX.SV.W.0129.000000T0000Z-120520T0315Z/
CASS NE-
957 PM CDT SAT MAY 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CASS 
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WAS MOVING TO 
THE MISSOURI RIVER. THEREFORE THE WARNING HAS BEEN CANCELLED. 
HOWEVER SCATTERED THUNDERSTORMS WITH BRIEF HEAVY RAIN AND SMALL HAIL 
ARE STILL POSSIBLE.
 

LAT...LON 4107 9581 4105 9588 4106 9589 4105 9599
      4126 9615 4135 9604 4140 9597 4139 9594
      4141 9593 4142 9571 4118 9566
TIME...MOT...LOC 0255Z 225DEG 49KT 4129 9592 

$$

IAC129-155-NEC055-153-200315-
/O.CON.KOAX.SV.W.0129.000000T0000Z-120520T0315Z/
POTTAWATTAMIE IA-MILLS IA-SARPY NE-DOUGLAS NE-
957 PM CDT SAT MAY 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM 
CDT FOR WESTERN POTTAWATTAMIE...NORTHWESTERN MILLS...SARPY AND 
DOUGLAS COUNTIES...

AT 951 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL UP TO PING 
PONG BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED NEAR COUNCIL BLUFFS...OR 5 MILES EAST OF OMAHA...
MOVING NORTHEAST AT 55 MPH. 

LOCATIONS IMPACTED INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...OFFUTT 
AFB...RALSTON...CARTER LAKE...BOYS TOWN AND CRESCENT. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 42 AND 61.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 8.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4107 9581 4105 9588 4106 9589 4105 9599
      4126 9615 4135 9604 4140 9597 4139 9594
      4141 9593 4142 9571 4118 9566
TIME...MOT...LOC 0251Z 225DEG 49KT 4129 9592 
WIND...HAIL 60MPH 1.50IN

$$

DERGAN
038 
WWUS53 KOAX 200310
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1010 PM CDT SAT MAY 19 2012

IAC129-155-NEC055-153-200325-
/O.EXP.KOAX.SV.W.0129.000000T0000Z-120520T0315Z/
POTTAWATTAMIE IA-MILLS IA-SARPY NE-DOUGLAS NE-
1010 PM CDT SAT MAY 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN POTTAWATTAMIE...
NORTHWESTERN MILLS...SARPY AND DOUGLAS COUNTIES WILL EXPIRE AT 
1015 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO WESTERN IOWA 
WHERE BRIEF HEAVY RAIN AND SMALL HAIL COULD STILL OCCUR. HOWEVER THE 
THREAT FOR LARGE HAIL HAS ENDED. THUS THE WARNING WILL BE ALLOWED TO 
EXPIRE. 


LAT...LON 4107 9581 4105 9588 4106 9589 4105 9599
      4126 9615 4135 9604 4140 9597 4139 9594
      4141 9593 4142 9571 4118 9566
TIME...MOT...LOC 0308Z 225DEG 49KT 4129 9592 

$$

DERGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:12 PM CDT, 6 hours 26 minutes earlier.

Area forecast discussion, May 19, 3:12 PM CDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
312 PM CDT SAT MAY 19 2012

.DISCUSSION...

A COLD FRONT WAS LOCATED OVER PARTS OF NORTHEAST INTO SOUTH
CENTRAL NEBRASKA AT 19Z. THE FRONT WILL MOVE SOUTHEAST ACROSS THE
AREA TONIGHT WITH SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
MIDNIGHT. THE FRONT AND ASSOCIATED THUNDERSTORMS WILL BE EAST OF
THE AREA ON SUNDAY WITH COOLER TEMPERATURES EXPECTED AS HIGH
PRESSURE BUILDS INTO THE REGION THROUGH MONDAY. INCREASING
SOUTHERLY FLOW THEN RETURNS MONDAY NIGHT THROUGH TUESDAY IN
ADVANCE OF ANOTHER COLD FRONT MOVING INTO THE WESTERN HIGH PLAINS.

THIS SECOND COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
WEDNESDAY THEN STALL OUT OVER SOUTHEAST NEBRASKA WEDNESDAY NIGHT.
EXTENDED MODELS THEN DIFFER ON THE SOLUTION FOR THE REMAINDER OF
THE WEEK AS THE GFS KEEPS THE STALLED BOUNDARY NEAR THE KANSAS
BORDER WITH THE CHANCE OF MORE THUNDERSTORMS FOR THE AREA. THE
ECMWF MEANWHILE LIFTS IT NORTH AS A WARM FRONT BY FRIDAY WITH
SIGNIFICANTLY WARMER TEMPERATURES INDICATED FOR THE WEEKEND.
AS A RESULT LOW CONFIDENCE AT THIS TIME FOR THIS PORTION OF THE
EXTENDED PERIOD.

&&

.AVIATION...
18Z TAFS FOR KOMA...KLNK...AND KOFK.

MAIN AVIATION CONCERN WILL BE STRONG THUNDERSTORMS THAT DEVELOP
AFTER 22Z AND PERSIST INTO THE EVENING. LARGE HAIL AND SEVERE
DOWNBURST WINDS WILL BE POSSIBLE WITH A FEW OF THESE STORMS.
STORMS SHOULD WEAKEN AFTER 03Z...AND MAY DIMINISH TO SHOWERS OR
WEAK CONVECTION BY 06Z THEN END SHORTLY AFTER 06Z. A WELL-DEFINED
COLD FRONT EXTENDED FROM AROUND KOFK TO KGRI AT 17Z AND THIS FRONT
WILL SLOWLY MOVE THROUGH EASTERN NEBRASKA TODAY AND
TONIGHT...SWITCHING THE WINDS FROM SOUTH TO NORTHWEST. AHEAD OF
THE FRONT DURING THE AFTERNOON HOURS...KOMA AND KLNK WILL HAVE
SOUTH WINDS GUSTING OVER 20 KNOTS...BUT THESE SHOULD WEAKEN BY
SUNSET AS THE FRONT APPROACHES.

AFTER THE STORMS AND SHOWERS MOVE OUT LATE TONIGHT...VFR
CONDITIONS ARE EXPECTED FROM THE EARLY MORNING HOURS SUNDAY
THROUGH THE END OF THE TAF PERIOD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

FOBERT/NIETFELD
Hazardous weather outlook, May 19, 4:13 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
413 PM CDT SAT MAY 19 2012

IAZ043-055-056-069-079-090-NEZ015-032>034-042>045-050>053-065>068-
078-088>092-201115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-FREMONT-THURSTON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
413 PM CDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING.
SOME OF THE STORMS COULD BE SEVERE. THE MAIN HAZARDS ARE EXPECTED
TO BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN WILL ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE ON WEDNESDAY AND THURSDAY...
AND CHANCES MAY CONTINUE INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING.

NEZ011-012-016>018-030-031-201115-
KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
413 PM CDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE ON WEDNESDAY AND THURSDAY...
AND CHANCES MAY CONTINUE INTO FRIDAY. LATER OUTLOOKS WILL ADDRESS
THE CHANCE OF SEVERE STORMS IN THOSE PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR SUNDAY.

IAZ080-091-NEZ093-201115-
MONTGOMERY-PAGE-RICHARDSON-
413 PM CDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS EVENING. LOCALLY
HEAVY RAIN WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THE NEXT CHANCE OF THUNDERSTORMS IS ON WEDNESDAY AND THURSDAY...AND
CHANCES MAY CONTINUE INTO FRIDAY. LATER OUTLOOKS WILL ADDRESS THE
CHANCE OF SEVERE STORMS IN THOSE PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME TONIGHT AND SUNDAY.

FOBERT

In the hours before

Local storm report, May 19, 8:23 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
823 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             MISSOURI VALLEY         41.56N 95.90W
05/19/2012  E1.00 INCH       HARRISON           IA   TRAINED SPOTTER

            ESTIMATED WIND GUST TO 45MPH WITH SMALL TREE LIMBS DOWN.

&&

LANDSVORK
Local storm report, May 19, 8:25 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     COUNCIL BLUFFS          41.24N 95.86W
05/19/2012                   POTTAWATTAMIE      IA   AMATEUR RADIO

            GUSTS ESTIMATED 70MPH. GAS STATION SIGNS BLOWN DOWN.

&&

DEE
Local storm report, May 19, 8:28 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
828 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     CEDAR BLUFFS            41.40N 96.61W
05/19/2012                   SAUNDERS           NE   EMERGENCY MNGR

            3-5 INCH DIAMETER TREE BRANCHES BROKEN.

&&

DEE
Local storm report, May 19, 8:30 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
830 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     OMAHA                   41.26N 96.01W
05/19/2012                   DOUGLAS            NE   FIRE DEPT/RESCUE

            TREE AND POWER LINES DOWN NEAR DODGE PARK ALONG NORTH
            36TH STREET, 1 MILE NORTH OF FLORENCE.

&&

LANDSVORK
Local storm report, May 19, 9:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
915 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 NE MALCOLM            40.93N 96.84W
05/19/2012  E1.00 INCH       LANCASTER          NE   EMERGENCY MNGR

&&

DEE
Local storm report, May 19, 9:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
938 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             2 S CEDAR CREEK         41.02N 96.10W
05/19/2012  E1.00 INCH       CASS               NE   TRAINED SPOTTER

&&

DEE

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:09 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge26 min
May 19, 7:18 PM CDTSevere Thunderstorm WarningOAXBurt, Thurston27 min
May 19, 7:26 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders34 min
May 19, 7:43 PM CDTSevere Thunderstorm WarningOAXBurt, Washington32 min
May 19, 7:50 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Saunders, Washington25 min
May 19, 7:54 PM CDTSevere Thunderstorm WarningOAXSaline, Seward36 min
May 19, 8:06 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington39 min
May 19, 8:17 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington17 min
May 19, 8:36 PM CDTSevere Thunderstorm WarningOAXLancaster24 min
May 19, 8:45 PM CDTSevere Thunderstorm WarningOAXDouglas15 min
May 19, 8:32 PM CDTSevere Thunderstorm WarningOAXHarrison, Monona, Shelby28 min
May 19, 8:44 PM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.